# SDR IPXA09M57849

- Difficulty date: October 8, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB75801
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR 287-W3-03 LT WING LT WING FIXED LE APPROX BETWEEN STA XIS 237-256 EXISTING DOUBLER GOUGED.  REMOVED EXISTING REPAIR AT LT WING FIXED LE UPPER SKIN BETWEEN XIS 237 AND XIS 256 FORWARD OF FRONT SPAR.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5730-35402-A AND EA 011-5730-01-A2082.
